MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS PRESS FIT STEM; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS PRESS FIT STEM; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAM 11MM LG 115MM A. 130°
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"it was reported that a patient underwent a revision surgery due to loosening/lysis 14 years post-operative.Subject id: (b)(6).".

Brand Name
AEQUALIS PRESS FIT STEM
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key8207828
Report Number3000931034-2019-00001
Device Sequence Number1670655
Product Code KWS
UDI-Device Identifier03700386915772
UDI-Public03700386915772
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K980244
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDIAM 11MM LG 115MM A. 130°
Device Catalogue NumberDWB722
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2018
Initial Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient Weight82